# SDR MASA200602751

- Difficulty date: December 26, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,995 hours, 5,777 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7305 IAD-RDU - RUDDER LIMIT FAULT STATUS.  MX PERFORMED SPOST NO FURHTER DEFECTS NOTED.
